Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Joseph D Rabinoff, Associate Professor

Joseph D Rabinoff

My research interests lie in number theory and algebraic geometry.  More specifically, I do a lot of work on non-Archimedean analytic spaces and their applications to algebraic and tropical geometry.

Contact Info:
Office Location:  120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-6271
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jdr/

Teaching (Fall 2021):

  • MATH 218D-1.001, MATRICES AND VECTOR SPACES Synopsis
    LSRC A247, TuTh 12:00 PM-01:15 PM
  • MATH 218D-1.01D, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, F 10:15 AM-11:30 AM
  • MATH 218D-1.02D, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, F 12:00 PM-01:15 PM
  • MATH 218D-1.03D, MATRICES AND VECTOR SPACES Synopsis
    Allen 326, F 01:45 PM-03:00 PM
  • MATH 218D-1.04D, MATRICES AND VECTOR SPACES Synopsis
    Physics 259, F 03:30 PM-04:45 PM
  • MATH 218D-1.05D, MATRICES AND VECTOR SPACES Synopsis
    Physics 047, F 08:30 AM-09:45 AM
Teaching (Spring 2022):

  • MATH 218D-1.001, MATRICES AND VECTOR SPACES Synopsis
    Physics 130, TuTh 10:15 AM-11:30 AM
  • MATH 790-90.01, MINICOURSE IN ADVANCED TOPICS Synopsis
    Physics 205, MW 01:45 PM-03:00 PM
Office Hours:

Monday, 1--3pm
Thursday, 3--4pm
Education:

Ph.D.Stanford University2009
Specialties:

Number Theory
Algebra
Research Interests: Number theory, algebraic geometry

Keywords:

Arithmetical algebraic geometry • Curves, Algebraic • Geometry, Algebraic

Recent Publications   (More Publications)

  1. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123 [doi]  [abs]
  2. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914 [doi]  [abs]
  3. Katz, E; Rabinoff, J; Zureick-Brown, D, Diophantine and tropical geometry, and uniformity of rational points on curves, Proceedings of Symposia in Pure Mathematics, vol. 97 no. 2 (January, 2018), pp. 231-279 [doi]  [abs]
  4. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961 [doi]  [abs]
  5. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi]  [abs]
Recent Grant Support

  • Development and Applications of Non-Archimedean Analytic Geometry and Tropical Geometry, National Science Foundation, 2019/07-2021/04.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320